British Journal of Mathematics & Computer Science, ISSN: 2231-0851,Vol.: 22, Issue.: 2
Existence and Uniqueness of Positive Almost Periodic Solutions for a Class of Impulsive Lotka-Volterra Cooperation Models with Delays
1Department of Mathematics and Computer Science, Alabama State University, Montgomery, 36104, USA.
(1) Zuomao Yan, Department of Mathematics, Hexi University, China.
(2) Sergio Serrano, Department of Applied Mathematics, University of Zaragoza, Spain.
(1) Hui Zhang, Xian Research Institute of High-Technology, China.
(2) Hasibun Naher, BRAC University, Bangladesh.
Complete Peer review History: http://www.sciencedomain.org/review-history/19007
This paper discusses an almost periodic Lotka-Volterra cooperation system with time delays and impulsive e ects. By constructing a suitable Lyapunov functional, a sucient condition which guarantees the existence, uniqueness and uniformly asymptotically stable of almost periodic solution of this system is obtained. A new result has been provided. A suitable example indicates the feasibility of the criterion.
Lotka-Volterra cooperation model; impulse; delay; almost periodic solution.
DOI : 10.9734/BJMCS/2017/29723Review History Comments